# SDR COEA2013112705821

- Difficulty date: November 18, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 33,064 hours, 31,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN AT RIB 13 IS CHAFED.  REPAIR IAW SRAS DT S 6422 13 8088 DATED 11/26/2013.
